EconPapers    
Economics at your fingertips  
 

New approach to stochastic optimal control and applications to economics

Ricardo Josa-Fombellida
Authors registered in the RePEc Author Service: Juan Pablo Rincón-Zapatero

UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía

Abstract: This paper provides new insights into the solution of optimal stochastic control problems by means of a system of partial differential equations, which characterize directly the optimal control. This new system is obtained by the application of the stochastic maximum principle at every initial condition, assuming that the optimal controls are smooth enough. The type of problems considered are those where the diffusion coefficient is independent of the control variables, which are supposed to be interior to the control region. The results obtained are applied to the study of the classical consumption–savings model.

Keywords: Optimal; stochastic; control; Itô’s; formula; Hamilton–Jacobi–Bellman; equation; Semilinear; parabolic; equation; Consumption–savings; model (search for similar items in EconPapers)
JEL-codes: C61 D91 (search for similar items in EconPapers)
Date: 2005-05
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://e-archivo.uc3m.es/rest/api/core/bitstreams ... 6d8f94825c7d/content (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:werepe:we053219

Access Statistics for this paper

More papers in UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2025-03-19
Handle: RePEc:cte:werepe:we053219